Bayer Plus Aspirin, Extra Strength, 500 mg, Buffered Caplets

Other Information: Each caplet contains: calcium 140 mg. Save carton for full directions and warnings. Store at room temperature. Misc: Aspirin (NSAID) pain reliever/fever reducer. Formulated with a safe buffer. www.bayeraspirin.com.